# SDR ASAA2017011619406

- Difficulty date: January 16, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 15,286 hours, 4,944 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 16599
- Condition: Malfunctioned
- Location: Ram Air
- Part time: 15,296 hours, 4,948 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ALL THREE ZONE TEMP LIGHTS ON AT THE SAME TIME,  NO CONTROL OF ALL THREE TEMPS. LIGHTS EXTINGUISH ON MASTER RECALL. ACFT GROUNDED.  REMOVED AND REPLACED THE RT RAM AIR DOOR ACTUATOR IAW AMM 21-51-21.  PERFORMED BONDING RESISTANCE CHECK. PERFORMED RT RAM AIR INLET ACTUATOR TEST, NO DEFECTS NOTED.
